# SDR SWAA2020113027355

- Difficulty date: October 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Bent
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT RAIL AT AFT CARGO BAY BS 727A+12 RBL 3 WL 156.  ACCOMPLISHED THE REPAIR ON ACB AT RAIL BS 727+4 TO BS 727C RBL 3, IAW SRM 53-00-53-2R-4; SRM 51-40-02 AND DWG 146A7500. 80641U 09NOV20.
